# SDR ASAA2024011747340

- Difficulty date: December 23, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750240
- Part serial: UNK
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL STA 727E+12 TO727I+9 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FROM R/H TRANSITION AT STA 727E TO 727I IAW B737-900ER SRM 53-00-53-1A-2.2.D ORIG THICKNESS " .040 IAW B737-900ER SRM 53-60-53-OI-7 TBALE 2 100% MAT LOSS AND FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2.4.A.2 REPLACED TRANSITION PANEL WING MAT BAC 7496-377 PER B737-900ER SRM 53-00-53-2R-5.
